Alert archive / California / Wind Advisories in 2018

Wind Advisory 10, NWS Sacramento, CA

October 13, 2018

NWS Sacramento, CA issued this wind advisory at Oct 13, 2018, 2:16 PM PDT. It took effect at Oct 14, 2018, 5:00 AM PDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2018, 2:16 PM PDT (21:16 UTC)
In effect from
Oct 14, 2018, 5:00 AM PDT
Expired
Oct 16, 2018, 11:00 AM PDT
In force
54 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

185 
WWUS76 KSTO 132116
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
216 PM PDT Sat Oct 13 2018


CAZ015>017-141215-
/O.NEW.KSTO.WI.Y.0010.181014T1200Z-181015T0300Z/
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
Marysville/Yuba City, and Sacramento
216 PM PDT Sat Oct 13 2018

...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY...

The National Weather Service in Sacramento has issued a Wind
Advisory, which is in effect from 5 AM to 8 PM PDT Sunday. 

* LOCATION...West side of the Sacramento Valley.

* TIMING...Sunday morning through early evening.

* WINDS...North winds 15 to 25 mph with gusts to 45 mph. Strongest
  winds will occur along the northern and far western portions of
  the Sacramento Valley. 

* IMPACTS...Blowing debris, downed tree branches as well as 
  hazardous driving conditions for small cars and high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
9 follow-up statements
603 
WWUS76 KSTO 140652
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1152 PM PDT Sat Oct 13 2018

CAZ013-014-066>069-150100-
/O.EXB.KSTO.WI.Y.0010.181014T1200Z-181015T1800Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Paradise, 
Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
1152 PM PDT Sat Oct 13 2018

...WIND ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 11 AM PDT MONDAY...

The National Weather Service in Sacramento has issued a Wind
Advisory, which is in effect from 5 AM Sunday to 11 AM PDT
Monday. 

* LOCATION...Sierra foothills.

* TIMING...Sunday morning through Monday morning.

* WINDS...East to northeast wind 25 to 35 mph with local gusts 45
  to 55 mph. Strongest winds expected Sunday night into early 
  Monday.
 
* IMPACTS...Blowing debris, downed tree branches, and power
  outages possible. Hazardous driving conditions for small cars 
  and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ063-064-150100-
/O.EXA.KSTO.WI.Y.0010.181014T1200Z-181015T0300Z/
Mountains Southwestern Shasta County to Northern Lake County-
Clear Lake/Southern Lake County-
Including the cities of Alder Springs and Lakeport
1152 PM PDT Sat Oct 13 2018

...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY...

The National Weather Service in Sacramento has issued a Wind
Advisory, which is in effect from 5 AM to 8 PM PDT Sunday. 

* LOCATION...Portions of Lake County.

* TIMING...Sunday morning through early evening.

* WINDS...Northeast to east winds 15 to 25 mph with gusts 40 to 
  45 mph. 

* IMPACTS...Blowing debris, downed tree branches as well as 
  hazardous driving conditions for small cars and high profile 
  vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ015>017-150100-
/O.CON.KSTO.WI.Y.0010.181014T1200Z-181015T0300Z/
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
Marysville/Yuba City, and Sacramento
1152 PM PDT Sat Oct 13 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY...

* LOCATION...West side of the Sacramento Valley.

* TIMING...Sunday morning through early evening.

* WINDS...North winds 15 to 25 mph with gusts to 45 mph. 
  Strongest winds will occur along the northern and far western 
  portions of the Sacramento Valley. 

* IMPACTS...Blowing debris, downed tree branches as well as 
  hazardous driving conditions for small cars and high profile 
  vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
217 
WWUS76 KSTO 141701
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1001 AM PDT Sun Oct 14 2018

CAZ013-014-066>069-151200-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Paradise, 
Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
1001 AM PDT Sun Oct 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY...

* LOCATION...Mountains of eastern Shasta County through northern Sierra
  and adjacent foothills.

* TIMING...Sunday morning through Monday morning.

* WINDS...East to northeast wind 20 to 30 mph with local gusts 45
  to 55 mph. Strongest winds expected Sunday night into early 
  Monday. 

* IMPACTS...Blowing debris, downed tree branches, and power 
  outages possible. Hazardous driving conditions for small cars 
  and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ015>017-063-064-150300-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T0300Z/
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-
Mountains Southwestern Shasta County to Northern Lake County-
Clear Lake/Southern Lake County-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
Marysville/Yuba City, Sacramento, Alder Springs, and Lakeport
1001 AM PDT Sun Oct 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* LOCATION...West side of the Sacramento Valley.

* TIMING...Sunday morning through early evening.

* WINDS...North winds 15 to 25 mph with gusts to 45 mph. 
  Strongest winds will occur along the northern and far western 
  portions of the Sacramento Valley. 

* IMPACTS...Blowing debris, downed tree branches as well as 
  hazardous driving conditions for small cars and high profile 
  vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
664 
WWUS76 KSTO 141717
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1017 AM PDT Sun Oct 14 2018

CAZ063-064-151200-
/O.EXT.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/
Mountains Southwestern Shasta County to Northern Lake County-
Clear Lake/Southern Lake County-
Including the cities of Alder Springs and Lakeport
1017 AM PDT Sun Oct 14 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT MONDAY...

* LOCATION...West side of the Sacramento Valley.

* TIMING...Sunday morning through early evening.

* WINDS...North winds 15 to 25 mph with local gusts over higher
  ridges to 55 mph. 

* IMPACTS...Blowing debris, downed tree branches as well as 
  hazardous driving conditions for small cars and high profile 
  vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ013-014-066>069-151200-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Paradise, 
Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
1017 AM PDT Sun Oct 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY...

* LOCATION...Mountains of eastern Shasta County through northern 
  Sierra and adjacent foothills. 

* TIMING...Sunday morning through Monday morning.

* WINDS...East to northeast wind 20 to 30 mph with local gusts 45
  to 55 mph over higher ridges. Strongest winds expected Sunday 
  night into early Monday. 

* IMPACTS...Blowing debris, downed tree branches, and power 
  outages possible. Hazardous driving conditions for small cars 
  and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ015>017-150300-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T0300Z/
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
Marysville/Yuba City, and Sacramento
1017 AM PDT Sun Oct 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* LOCATION...West side of the Sacramento Valley.

* TIMING...Sunday morning through early evening.

* WINDS...North winds 20 to 30 mph with gusts to 40 to 50 mph.
  Strongest winds will occur along the northern and far western
  portions of the Sacramento Valley. 

* IMPACTS...Blowing debris, downed tree branches as well as 
  hazardous driving conditions for small cars and high profile 
  vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
028 
WWUS76 KSTO 142123
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
223 PM PDT Sun Oct 14 2018

CAZ013-014-063-064-066>069-151800-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Mountains Southwestern Shasta County to Northern Lake County-
Clear Lake/Southern Lake County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Alder Springs, 
Lakeport, Paradise, Grass Valley, Jackson, Chester, Quincy, 
and Blue Canyon
223 PM PDT Sun Oct 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY...

* LOCATION...Mountains of southern Lake County. Mountains of 
  eastern Shasta County through northern Sierra and adjacent 
  foothills. 

* TIMING...Sunday morning through Monday morning.

* WINDS...East to northeast wind 20 to 30 mph with local gusts 50
  to 60 mph over higher ridges and through canyons. Strongest 
  winds expected Sunday night into early Monday. 

* IMPACTS...Blowing debris, downed tree branches, and power 
  outages possible. Hazardous driving conditions for small cars 
  and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ015>017-150300-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T0300Z/
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
Marysville/Yuba City, and Sacramento
223 PM PDT Sun Oct 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* LOCATION...West side of the Sacramento Valley.

* TIMING...Sunday morning through early evening.

* WINDS...North winds 20 to 30 mph with gusts to 40 to 50 mph. 
  Strongest winds will occur along the northern and far western 
  portions of the Sacramento Valley. 

* IMPACTS...Blowing debris, downed tree branches as well as 
  hazardous driving conditions for small cars and high profile 
  vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
808 
WWUS76 KSTO 151000
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
300 AM PDT Mon Oct 15 2018

CAZ013-014-063-064-066>069-151800-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Mountains Southwestern Shasta County to Northern Lake County-
Clear Lake/Southern Lake County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Alder Springs, 
Lakeport, Paradise, Grass Valley, Jackson, Chester, Quincy, 
and Blue Canyon
300 AM PDT Mon Oct 15 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* LOCATION...Mountains of southern Lake County. Mountains of 
  eastern Shasta County through northern Sierra and adjacent 
  foothills. 

* TIMING...Through this morning.

* WINDS...East to northeast wind 20 to 30 mph with local gusts 50
  to 60 mph over higher ridges and through canyons. Strongest
  winds expected early this morning. 

* IMPACTS...Blowing debris, downed tree branches, and power 
  outages possible. Hazardous driving conditions for small cars 
  and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected.
Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
636 
WWUS76 KSTO 151745
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1045 AM PDT Mon Oct 15 2018

...Wind Advisory continues over Foothills and Mountains through
Tuesday afternoon...

.Gusty winds will continue off and on over the foothill and
mountain areas tonight and Tuesday. Strongest winds will be
tonight and Tuesday Morning.

CAZ063-064-151845-
/O.CAN.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/
Mountains Southwestern Shasta County to Northern Lake County-
Clear Lake/Southern Lake County-
Including the cities of Alder Springs and Lakeport
1045 AM PDT Mon Oct 15 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Sacramento has cancelled the Wind
Advisory. 

Winds will continue to decrease across the valley through the day
and the wind advisory is being allowed to expire.

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ013-014-066>069-160145-
/O.EXT.KSTO.WI.Y.0010.000000T0000Z-181016T1800Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Paradise, 
Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
1045 AM PDT Mon Oct 15 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY...

* LOCATION...Mountains of southern Lake County. Mountains of 
  eastern Shasta County through northern Sierra and adjacent 
  foothills. 

* TIMING...tonight through Tuesday morning.

* WINDS...East to northeast wind 20 to 30 mph with local gusts 50
  mph over higher ridges and through canyons. Strongest winds
  expected tonight into Tuesday morning. 

* IMPACTS...Blowing debris, downed tree branches, and localized power
  outages possible. Hazardous driving conditions for small cars 
  and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of at least 40 mph are 
expected. Winds this strong can make driving difficult, especially
for high profile vehicles. Use extra caution.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
401 
WWUS76 KSTO 160143
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
643 PM PDT Mon Oct 15 2018

...Wind Advisory continues over Foothills and Mountains through
Tuesday afternoon...

.Gusty winds will continue off and on over the foothill and
mountain areas tonight and Tuesday. Strongest winds will be
tonight and Tuesday Morning.

CAZ013-014-066>069-161800-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-181016T1800Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Paradise, 
Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
643 PM PDT Mon Oct 15 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY...

* LOCATION...Mountains of Shasta County through northern Sierra 
  and adjacent foothills. 

* TIMING...Tonight through Tuesday morning.

* WINDS...Areas of Northeast to East wind 20 to 30 mph with local
  gusts 50 mph over higher ridges and through canyons. Strongest 
  winds expected tonight into Tuesday morning. 

* IMPACTS...Blowing debris, downed tree branches, and localized 
  power outages possible. Hazardous driving conditions for small 
  cars and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of at least 40 mph are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento


$$
548 
WWUS76 KSTO 161000
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
300 AM PDT Tue Oct 16 2018

CAZ013-014-066>069-161800-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-181016T1800Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Paradise, 
Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
300 AM PDT Tue Oct 16 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* LOCATION...Mountains of Shasta County through northern Sierra 
  and adjacent foothills. 

* TIMING...Through this morning.

* WINDS...Areas of northeast to east wind 20 to 30 mph with local
  gusts to 50 mph over higher ridges and through canyons.

* IMPACTS...Blowing debris, downed tree branches and localized 
  power outages possible. Hazardous driving conditions for small 
  cars and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of at least 40 mph are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
684 
WWUS76 KSTO 161818
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1118 AM PDT Tue Oct 16 2018

...Wind Advisory allowed to expire...

.Winds are expected to remain below advisory criteria and the
advisory has been allowed to expire.

CAZ013-014-066>069-161930-
/O.EXP.KSTO.WI.Y.0010.000000T0000Z-181016T1800Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Paradise, 
Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
1118 AM PDT Tue Oct 16 2018

...WIND ADVISORY HAS EXPIRED...

Winds have decreased below advisory level and should remain that
way through the day and tonight. Thus the wind advisory has been
allowed to expire. 

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Oct 13, 10:28 AM PDT, 3 hours 48 minutes earlier.

Area forecast discussion, Oct 13, 10:28 AM PDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
1028 AM PDT Sat Oct 13 2018

.SYNOPSIS...
Breezy to gusty wind with lowering humidity will lead to
increasing fire weather concerns this weekend into Monday. Dry
with high temperatures above normal through next week.

&&

.DISCUSSION...
Temperatures started the day generally a little cooler than
yesterday due to clear skies coupled with light winds. A number
of Valley locations dropped into the 40s, though are now warming
quickly and are on track to peak in the mid 80s to around 90.

Confidence is high that the combination of gusty winds and low
humidity will lead to critical fire weather conditions. The Fire
Weather Watch has been upgraded to a Red Flag Warning, which now
extends from Saturday night into Monday evening. Winds will
decrease slowly late Monday afternoon and evcening as the pressure
gradient relaxes.

Dry conditions and above normal temperatures will continue through
early next week, as upper ridging remains in control. Forecast highs
will be in the 80s across the Valley, with 60s and 70s over the
foothills and mountains.

&&
.EXTENDED DISCUSSION (Wednesday THROUGH Saturday)

Upper ridging from the eastern Pacific extends inland along the
West Coast next week with dry conditions continuing for interior
NorCal. Highs will be about 5-10 degrees above average with 80s
in the Central Valley and generally 60s to 70s for the mountains.
&&

.AVIATION...

VFR conds ovr Intr NorCal nxt 24 hrs. In Sac Vly, lcl Nly sfc wnd
gsts 20-25 kts poss fm vcnty KCIC N aft 20Z.
&&

.STO WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 PM this evening to 11 PM PDT Monday for
Burney Basin and Northeast Plateau in Shasta County Including
Northwest Lassen NF north of Lassen NP-Carquinez Strait and
Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-Eastern Mendocino NF-
Eastern Portion of Shasta/Trinity NF-Lake County Portion of Lake-
Napa-Sonoma Unit-Northern Motherlode From 1000 to 3000 Ft.
Includes portions of Nevada-Yuba-Placer-Amador and ElDorado
Units-Northern Sacramento Valley to Southern Tehama County Line
Below 1000 Ft-Northern Sierra Foothills from 1000 to 3000 Ft.
Includes portions of Shasta-Trinity and Butte Units-Northern
Sierra Including Lassen NP and Plumas and Lassen NF/S West of
the Sierra Crest (West of Evans Peak-Grizzly Peak-Beckworth
Peak)-Northern Sierra Including the Tahoe and ElDorado NF/S West
of the Sierra Crest-Southeast Edge Shasta-Trinity NF and Western
Portions of Tehama-Glenn Unit-Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 9:55 AM PDTRed Flag WarningSTO3 days

Nearby

Wind Advisories in California, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.